Peptiva Centre · Effects to watch for · Brain Blend
Brain Blend
What is common, what is less so, and what to do if something is out of the ordinary.
What most people notice
A small injection-site reaction that clears on its own.
In the first few days, mild nervousness can come from the Semax, or mild fatigue from the Selank.
What can also happen
- Trouble falling asleep if the injection is done late, an effect of the Semax.
- A mild headache, reported with both components.
- Dizziness or mild nausea, an effect of the Selank.
- A brief change in appetite.
To reduce these effects
- Inject in the morning, never late in the day: this is what best limits nervousness and sleep problems.
- Limit coffee, other stimulants, and alcohol on the same day.
- Change the injection site every time.
- If nervousness appears, do not raise the dose, and talk to a healthcare professional before continuing.
When to talk to a professional
With this product, especially if you notice:
- Marked anxiety or unusual agitation.
- Insomnia that lasts several days.
- Low mood that sets in.
If a symptom is severe, lingers or worries you, stop the product and talk to a healthcare professional. An immediate reaction after the injection, such as trouble breathing or swelling of the face, needs medical care right away.
Specific to this product
- It is not recommended during pregnancy and breastfeeding.
- If you live with a psychiatric condition or poorly controlled epilepsy, or if you take medication for anxiety or depression, talk to your doctor first.
- The Semax in this blend can cause blood sugar to vary in people who live with diabetes: closer monitoring is useful.
- The Selank in this blend calls for caution with a bleeding disorder, an autoimmune condition, or a medication that acts on immunity.
Where the research stands
Level of evidence: Laboratory research
What is known comes from Semax and Selank, studied separately, mostly in the laboratory. On the blend itself, data are limited.
Educational information, not medical advice. For your personal situation, talk to a healthcare professional.